# SDR 06FDEA2190

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 18,338 hours, 9,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP UPPER SURFACE HAS CHAFED AND DENTS (THREE AREAS).
